# SDR ASOA2015051412834

- Difficulty date: April 20, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 WEB ANGLE CRACKED AT RBL 26.  R & R ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
